Generalized g-Iterated Fractional Quantitative Approximation By Sublinear Operators
Here we study the approximation of functions by sublinear positive operators with applications to several Max-Product operators under generalized g -iterated fractional differentiability. Our work is based on our generalized g-iterated fractional results about positive sublinear operators. We produce Jackson type inequalities under iterated initial conditions. So our approach is quantitative by deriving inequalities with their right hand sides involving the modulus of continuity of generalized g-iterated fractional derivative of the function under approximation. See also.
Studies in Systems, Decision and Control
Anastassiou, G. (2021). Generalized g-Iterated Fractional Quantitative Approximation By Sublinear Operators. Studies in Systems, Decision and Control, 305, 157-178. https://doi.org/10.1007/978-3-030-56962-4_8